... to much of a decrease ,any suggestions?
Suboxone - I been takin 24mg of sub daily for 6 mos,my doc wants to start taper @ 8mgs,this seems?
Added 2 May 2010:
I have had a 4 yr.opiate habit prior to going on suboxone therapy to get free of this dependency once and for all,i'm 50 and a father with a job on a major Railroad which I need to get off all meds to keep my job,desperate&determined
Did the doc say cut the dose by 8 milligrams or drop to just 8 milligrams per day? You may or may not know that it stays in your brain for 3 to 5 days and you likely won't feel any worse when you taper for 3 to 5 days if it is going to effect you. Try reducing it by 4 milligrams ( 1/2 of an 8 milligram pill) and see how you feel after a few days. It won't hurt to get a copy of the COWS sheet and keep a journal of any symptoms while you taper. COWS stands for Clinical Opiate Withdrawal Scale and is a list of symptoms of withdrawal and a way to determine if you are actually in withdrawal, or if it is simply a normal ache or pain.If you seem fine after a week at 20 milligrams, go a week or so more and cut it by 4 more milligrams. I think you are going to be fine at the lower dose. I had no trouble tapering and hope that it is the same for you.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2010 • 3 answers
Posted 29 Mar 2011 • 1 answer
Posted 4 Oct 2011 • 2 answers
Posted 15 Oct 2011 • 4 answers
Hi everyone - Started Suboxone 8mg film 3x a day for a week now... when can I start to taper off? I?
Posted 3 Nov 2011 • 2 answers